I went to the hospital last night because I suspected I was having a reaction to an antibiotic prescribed to me two days prior, called Azithromycin. I began itching all over my body, and sooner or later, small blisters appeared on the itchy areas. These blisters are yellow, and surrounded by a red area. As of right now they are spotting my face, under my chin, my shoulders, back, on the back of my right knee, on my arms, on my pantline, and most noticeably a large patch on the left side of my left breast. The hospital staff told me to just simply take Benadryl, switched my antibiotics, and sent me on my way. But it seems the rash keeps spreading and Benadryl just doesn't help the intense itching whatsoever, so please. If anyone has some advice to treat these blisters, or at least help reduce the discomfort and itching, I'd extremely appreciate it. Until then, I'll be pushing liquids and trying to expel these antibiotics out of my system as quickly as possible.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?